Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 98, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Dec 27, 2015, 3:20 PM CST for Bowie County, Cass County, Morris County, Texas. It was in force for 9 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 27, 2015, 3:20 PM CST (21:20 UTC)
- Expired
- Dec 28, 2015, 12:15 AM CST
- In force
- 9 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bowie County, TX, Cass County, TX, Morris County, TX
The radar
The Shreveport radar (KSHV), 129 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 27, 9:55 PM CST | FLASH FLOOD | W De Kalb, TX | 44 WEST OF DE KALB CREEKS OVER ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 395 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 9.3 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 625 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 707 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 350 m²/s²
- 0-3 km storm-relative helicity
- 426 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 8.3
The text
As transmitted, in the capitals the NWS used until 2016.
597
WGUS54 KSHV 272120
FFWSHV
TXC037-067-343-280315-
/O.NEW.KSHV.FF.W.0098.151227T2120Z-151228T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
320 PM CST SUN DEC 27 2015
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MORRIS COUNTY IN NORTHEASTERN TEXAS...
BOWIE COUNTY IN NORTHEASTERN TEXAS...
CASS COUNTY IN NORTHEASTERN TEXAS...
* UNTIL 915 PM CST
* AT 320 PM CST...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TEXARKANA...ATLANTA...WAKE VILLAGE...NEW BOSTON...NASH...HOOKS...
DAINGERFIELD...LINDEN...HUGHES SPRINGS...DE KALB...LONE STAR...QUEEN
CITY...NAPLES...REDWATER...MAUD...OMAHA...RED LICK...DALBY SPRINGS...
KILDARE AND MCLEOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.
IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3337 9480 3332 9475 3333 9475 3370 9474
3368 9466 3367 9467 3366 9466 3368 9459
3362 9453 3364 9445 3360 9447 3358 9438
3354 9438 3359 9424 3356 9419 3359 9418
3355 9404 3288 9404 3288 9471 3298 9482
$$
191 follow-up statement
377
WGUS54 KSHV 280254
FFWSHV
TXC037-067-343-280615-
/O.EXT.KSHV.FF.W.0098.000000T0000Z-151228T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
854 PM CST SUN DEC 27 2015
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
MORRIS COUNTY IN NORTHEASTERN TEXAS...
BOWIE COUNTY IN NORTHEASTERN TEXAS...
CASS COUNTY IN NORTHEASTERN TEXAS...
* UNTIL 1215 AM CST
* AT 854 PM CST...DOPPLER RADAR CONTINUES TO INDICATE THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING WILL
CONTINUE ACROSS THESE AREAS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TEXARKANA...ATLANTA...WAKE VILLAGE...NEW BOSTON...NASH...HOOKS...
DAINGERFIELD...LINDEN...HUGHES SPRINGS...DE KALB...LONE STAR...QUEEN
CITY...NAPLES...REDWATER...MAUD...OMAHA...RED LICK...DALBY SPRINGS...
KILDARE AND MCLEOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.
IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3337 9480 3332 9475 3333 9475 3370 9474
3368 9466 3367 9467 3366 9466 3368 9459
3362 9453 3364 9445 3360 9447 3358 9438
3354 9438 3359 9424 3356 9419 3359 9418
3355 9404 3288 9404 3288 9471 3298 9482
$$
PALMERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Dec 27, 11:37 AM CST, 3 hours 43 minutes earlier.
Area forecast discussion, Dec 27, 11:37 AM CST, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1137 AM CST SUN DEC 27 2015
.AVIATION...
A STRONG WINTER STORM CENTERED OVER THE BIG BEND OF W TX TO MOVE
NE INTO AR BY MONDAY AFTERNOON. EXPECT SCT TO NUMEROUS SHOWERS AND
THUNDERSTORMS TO DEVELOP IN THE WARM SECTOR AIRMASS ACROSS THE
ARKLATEX REGION THROUGH MONDAY MORNING. IN AREAS OF TSTMS...EXPECT
IFR CEILINGS AND VSBYS TO DEVELOP. ALSO AFTER SUNSET THIS SUNDAY
EVENING...EXPECT NUMEROUS IFR CEILINGS TO DEVELOP IN A VERY MOIST
AND UNSTABLE ATMOSPHERE. /VIII./
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 80 45 51 34 / 100 100 30 0
MLU 79 51 56 36 / 70 90 50 0
DEQ 72 44 45 29 / 100 100 50 0
TXK 77 46 47 32 / 100 100 50 0
ELD 78 48 52 33 / 90 90 50 0
TYR 76 39 46 33 / 100 100 20 0
GGG 76 39 47 33 / 100 100 20 0
LFK 77 41 51 34 / 100 100 20 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ARZ070.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ARZ050-051-059>061-
070>073.
LA...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR LAZ001>006-
010>014-017>022.
OK...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OKZ077.
TX...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR TXZ096-097-108>112-
124>126-136>138-149-150.
&&
08Hazardous weather outlook, Dec 27, 9:45 AM CST, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 945 AM CST SUN DEC 27 2015 ARZ050-051-059>061-071>073-OKZ077-281545- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-LAFAYETTE-COLUMBIA- UNION-MCCURTAIN- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA. .DAY ONE...TODAY AND TONIGHT... ...FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...WITH AMOUNTS FROM FOUR TO TEN INCHES...WHICH WILL RESULT IN FLASH FLOODING AND PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SOME STRONG STORMS CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL MOST LIKELY BE NEEDED TODAY AND TONIGHT. ARZ070-TXZ096-097-108>112-124>126-136>138-149-150-281545- MILLER-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH IS IN EFFECT THROUGH 4 PM CST... ...FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...WITH AMOUNTS FROM FOUR TO TEN INCHES...WHICH WILL RESULT IN FLASH FLOODING AND PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SOME SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS ARE ACTIVATED. LAZ001-002-010-017-TXZ151>153-165>167-281545- CADDO-BOSSIER-DE SOTO-SABINE-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH IS IN EFFECT THROUGH 4 PM CST... ...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE SLOWLY SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION TODAY. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD PRODUCE AMOUNTS OF ONE TO FOUR INCHES AND RESULT IN PONDING OF WATER IN STREETS...LOW LYING AND POOR DRAINAGE AREAS. SOME FLASH FLOODING MAY RESULT. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SEVERE THUNDERSTORMS POSSIBLE CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS ARE ACTIVATED. LAZ003>006-011>014-018>022-281545- WEBSTER-CLAIBORNE-LINCOLN-UNION-RED RIVER-BIENVILLE-JACKSON- OUACHITA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA AND NORTHWEST LOUISIANA. .DAY ONE...TODAY AND TONIGHT... ...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE SLOWLY SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION TODAY. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD PRODUCE AMOUNTS OF ONE TO FOUR INCHES AND RESULT IN PONDING OF WATER IN STREETS...LOW LYING AND POOR DRAINAGE AREAS. SOME FLASH FLOODING MAY RESULT. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SEVERE THUNDERSTORMS POSSIBLE CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL MOST LIKELY BE NEEDED LATER TODAY AND TONIGHT. PALMER
In the hours before
Local storm report, Dec 27, 1:55 PM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
155 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM FLASH FLOOD 2 S LINDALE 32.48N 95.41W
12/27/2015 SMITH TX 911 CALL CENTER
WOODSPRINGS 2 MILES SOUTH OF LINDALE WATER RESCUE.
&&
EVENT NUMBER SHV1500825
21Local storm report, Dec 27, 2:27 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
227 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM FLASH FLOOD CLARKSVILLE 33.61N 95.06W
12/27/2015 RED RIVER TX 911 CALL CENTER
WIDESPREAD FLOODING IN AREA
&&
EVENT NUMBER SHV1500826
21Local storm report, Dec 27, 2:28 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
228 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM FLASH FLOOD MOUNT VERNON 33.17N 95.22W
12/27/2015 FRANKLIN TX LAW ENFORCEMENT
FLOODING REPORTED ALL OVER THE COUNTY
&&
EVENT NUMBER SHV1500827
25Local storm report, Dec 27, 2:31 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
231 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM FLASH FLOOD 5 E BROKEN BOW 34.03N 94.65W
12/27/2015 MCCURTAIN OK LAW ENFORCEMENT
FLOODING REPORTED AT LOW WATER BRIDGES IN THE MOUNTAIN
FORK AREA
&&
EVENT NUMBER SHV1500828
25Local storm report, Dec 27, 3:15 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
315 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM FLASH FLOOD LOCKESBURG 33.97N 94.17W
12/27/2015 SEVIER AR 911 CALL CENTER
MELROSE RD FLOODED.
&&
EVENT NUMBER SHV1500829
21Local storm report, Dec 27, 3:16 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
316 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM FLASH FLOOD LOCKESBURG 33.97N 94.17W
12/27/2015 SEVIER AR 911 CALL CENTER
CENTRAL RD FLOODED.
&&
EVENT NUMBER SHV1500830
21The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 5:42 AM CST | Lake Wind Advisory | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 18 hr |
| Dec 27, 10:13 AM CST | Flash Flood Warning | SHV | Red River | 9 hr |
| Dec 27, 10:18 AM CST | Flash Flood Warning | SHV | Camp, Franklin, Titus, Wood | 9 hr |
| Dec 27, 10:34 AM CST | Tornado Warning | SHV | Nacogdoches, Rusk, Shelby | 26 min |
| Dec 27, 11:57 AM CST | Tornado Warning | SHV | Smith, Wood | 29 min |
| Dec 27, 12:25 PM CST | Flash Flood Warning | SHV | Smith | 9 hr |
| Dec 27, 2:09 PM CST | Tornado Warning | SHV | Camp, Morris, Titus | 36 min |
| Dec 27, 2:17 PM CST | Tornado Warning | SHV | Camp, Upshur | 28 min |
| Dec 27, 2:45 PM CST | Tornado Warning | SHV | Bowie, Morris, Red River, Titus | 45 min |
| Dec 27, 2:52 PM CST | Flash Flood Warning | SHV | Smith, Upshur | 9 hr |
| Dec 27, 2:56 PM CST | Flash Flood Warning | SHV | Cherokee | 6 hr |
| Dec 27, 3:10 PM CST | Severe Thunderstorm Warning | SHV | Camp, Franklin, Morris, Titus, Upshur, Wood | 50 min |
| Dec 27, 3:15 PM CST | Tornado Warning | SHV | Bowie, Morris, Red River | 45 min |
| Dec 27, 3:24 PM CST | Tornado Warning | SHV | Bowie, Camp, Morris, Titus, Upshur | 51 min |
| Dec 27, 3:25 PM CST | Tornado Warning | SHV | Bowie, Camp, Franklin, Morris, Red River, Titus and 2 more | 50 min |
| Dec 27, 4:17 PM CST | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris, Red River, Titus | 43 min |
| Dec 27, 4:37 PM CST | Tornado Warning | SHV | Harrison, Marion | 23 min |
| Dec 27, 4:39 PM CST | Flash Flood Warning | SHV | Gregg, Harrison, Marion, Rusk | 6 hr |
| Dec 27, 4:46 PM CST | Severe Thunderstorm Warning | SHV | Bowie, Cass | 59 min |
| Dec 27, 5:01 PM CST | Tornado Warning | SHV | Cass, Marion | 29 min |
| Dec 27, 5:22 PM CST | Tornado Warning | SHV | Bowie, Cass | 23 min |
| Dec 27, 5:35 PM CST | Special Weather Statement | SHV | Rusk | 40 min |
| Dec 27, 5:42 PM CST | Tornado Warning | SHV | Bowie, Cass | 33 min |
| Dec 27, 5:57 PM CST | Tornado Warning | SHV | Harrison, Panola, Rusk | 48 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.